Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Diagnosed with endometriosis. Cyst removed via laproscopy. Took portia 21. Why am I experiencing brown discharge?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hi there, I was diagnosed with endometriosis last year officially, I had a 9cm cyst removed via laproscopy in March. My doctor put me on portia 21 for 3 months non stop then stop for period then continue. I allowed my period to come two weeks ago and it came normally for 4 days but ever since then ive been experiencing dark brown clump discharge and some pain here and there, un sure of what that might mean
Posted Sun, 4 Nov 2012 in Women's Health
Answered by Dr. Rhea Chanda 20 minutes later
Since you havent bled for 3 months due to continous use of combined pills,its likely that you may have some mid cycle spotting in the form of brown discharge.The bloody discharge is dark in colour due to it being 'old ' blood.Since you havent bled in 3 months,you may have heavy bleeding everytime you stop for your period.You need not worry about this much.You can take tranexemic acid/ethamsylate tablets for this breakthrough bleeding.The pain will likely come with the bleeding as is normal in endometriosis. It can be managed with pain killers.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor